Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF MATHEMATICAL EXTENSION   2018 , Volume 12 , Number 3; Page(s) 81 To 104.

The Odd Log-Logistic Poisson-G Family of Distributions

Author(s):  Alizadeh Morad, Yousof Haitham M., Rasekhi Mahdi, Altun Emrah*
* Department of Statistics Bartin University Bartin, Turkey
We propose a new class of continuous distributions with two extra shape parameters named the Odd Log-Logistic Poisson-G family. Some of its mathematical properties including moments, quantile, gen-erating functions and order statistics are obtained. We estimate the model parameters by the maximum likelihood method and present a Monte Carlo simulation study. The importance of the proposed family is demonstrated by means of three real data applications. Empirical results indicate that proposed family provides better ts than other well-known classes of distributions in real applications.
Keyword(s): Odd Log,Logistic,G family;Poisson,G family;Monte,Carlo simulation
  • ندارد
  pdf-File tarjomyar Yearly Visit 57
Latest on Blog
Enter SID Blog